# SDR MZZA0700008

- Difficulty date: July 23, 2007
- Submitted: August 6, 2007
- Operation: Air carrier
- Aircraft: N25201
- Make and model: Boeing 737824
- Aircraft serial: 28958
- Aircraft time: 25,445 hours, 9,756 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: BAC1498156X
- Condition: Corroded
- Location: Bs 500-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER CLIP CORRODED BETWEEN BAY 13 AND 14 AT STA 500-500A, S28R.  THE CLIP WAS REPLACED IAW SRM 51-40-02.
